# SDR HALA2013011300011

- Difficulty date: January 13, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 102,217 hours, 19,263 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 80110199200
- Part serial: 110024
- Condition: Failed
- Location: Lt Engine
- Part time: 1,972 hours, 327 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK,  AFTER CONTROL SWITCH TO RUN N2 DECREASED TO 23 PERCENT, ESS, & CAS RAMP CONTROL REPORTED FIRE/SPARKS COMING FROM LT ENGINE.  FUEL CONTROL SWITCH MOVED TO CUTOFF, ATTEMPED TO MOTOR ENGINE.  LEFT ENGINE START SWITCH TO OFF.  WILL NOT MOTOR.  R & R LEFT ENG STARTER IAW REF 80-11-01-404-014N00 & START VALVE TASK CARD 80-11-02-404-02-N00, SERVICED ENG NR 1 STARTER IAW T/C 12-22-02-603.  PERFORMED TEST OF THE ENG VALVE MOTORED, ENG LEAK CHECK SYS IAW 80-11-00/501.  OPS CHECK NORMAL.  WORK ACCOMPLISHED BY CONTRACTOR: CAS.
